# SDR SIMA20130718004

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 34,413 hours, 31,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED DURING CRUISE FLT, CAPTAIN, F/O & CABIN SMELLED A SUDDEN, VERY STRONG ODOR OF BURNING ELECTRICAL.  RECEIVED NO CAUTIONS OR WARNINGS ON EICAS & NO VISIBLE SMOKE.   DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  INSPECTED ALL CABIN LIGHTS AND COCKPIT LIGHTS AND INSTRUMENTS. RAN BOTH PACKS SEVERAL HOURS, HOT AND COLD.  RAN BOTH ENGINES WITH PACKS ON HOT AND COLD.  FOUND NO ELECTRICAL ODOR IAW AMM 33-21-00, 33-15-00, 33-12-00, 33-11-00 AND PACKS AMM 21-51-00.  RAN ENGINES IAW AMM 72-00-00.  ACFT RETURNED TO SERVICE.
